# SDR DALA1229759204

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO AFT DOOR FRAME SKIN DAMAGE.  TRIMMED DAMAGED AREA NO EVIDENCE OF CRACKS.  ACCOMPLISHED HFEC OF DAMAGE CUTOUT PER NPTSPM 06-10-01.001 NO CRACKS NOTED.  REPAIRED DAMAGE PER ERA 503192-14, REV ORIG.  OK FOR SERVICE.
